MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PROFORE LITE LF SYSTEM KIT CASE 8; BANDAGE, ELASTIC

SMITH & NEPHEW MEDICAL LTD. PROFORE LITE LF SYSTEM KIT CASE 8; BANDAGE, ELASTIC
Model Number 66000771
Medical Device Problem Codes Nonstandard Device (1420); Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that profore lite lf system kit case 8 (brown outer bandage) was too tightly wound on the roll.This made it almost impossible to apply the bandage since it did not want to loosen from the roll.Treatment was finished with the same device although the dressing started to get stuck on itself.This lead to discomfort the patient.
 
Event or Problem Description
It was reported that profore lite lf system kit case 8 (brown outer bandage) was too tightly wound on the roll.This made it almost impossible to apply the bandage since it did not want to loosen from the roll.Treatment was finished with the same device although the dressing started to get stuck on itself which lead to patient discomfort.
 
Additional Manufacturer Narrative
H10: the device intended to be used in treatment was not returned for evaluation.All provided information has been reviewed and we have not been able to establish a relationship between the device and the reported event or determine a root cause.Probable root causes may include a manufacturing process or degradation issue.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture.A complaint history review found further instances of this nature, with corrective action implemented to prevent further recurrence of this nature.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
PROFORE LITE LF SYSTEM KIT CASE 8
Common Device Name
BANDAGE, ELASTIC
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key12288396
Report Number8043484-2021-01658
Device Sequence Number3635452
Product Code FQM
UDI-Device Identifier05000223459154
UDI-Public05000223459154
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Model Number66000771
Device Catalogue Number66000771
Device Lot Number1117451
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date08/06/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1